# SDR ASMF20180821005

- Difficulty date: June 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 46,448 hours, 23,963 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A2101101
- Part serial: 21013159A
- Condition: Leaking
- Location: Lt Mlg
- Part time: 46,448 hours, 23,963 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A PERIODIC CHECK, DETECTED A HYDRAULIC LEAK THROUGH THE BODY OF LEFT MAIN LANDING GEAR RETRACT ACTUATOR.  MAINTENANCE REPLACED THE LEFT MLG RETRACT ACTUATOR IAW MM 32-32-11, TESTED CORRECT.
